Open Access
Translator Disclaimer
December 2003 Asymptotic results in jackknifing nonsmooth functions of the sample mean vector
Marzia Marcheselli
Ann. Statist. 31(6): 1885-1904 (December 2003). DOI: 10.1214/aos/1074290330

Abstract

The asymptotic behavior of jackknife estimators and jackknife variance estimators is investigated for nonsmooth functions of the sample mean vector. An application of jackknifing a suitable estimator of the intrinsic diversity profile is also presented.

Citation

Download Citation

Marzia Marcheselli. "Asymptotic results in jackknifing nonsmooth functions of the sample mean vector." Ann. Statist. 31 (6) 1885 - 1904, December 2003. https://doi.org/10.1214/aos/1074290330

Information

Published: December 2003
First available in Project Euclid: 16 January 2004

zbMATH: 1042.62047
MathSciNet: MR2036393
Digital Object Identifier: 10.1214/aos/1074290330

Subjects:
Primary: 62G05
Secondary: 62G20

Keywords: consistency , Delta method , intrinsic diversity profile , jackknife , regular quasi-differentiability

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.31 • No. 6 • December 2003
Back to Top